Constructing quantales and their modules from monoidal categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 2, pp. 163-176.
@article{CTGDC_1996__37_2_163_0,
     author = {Niefield, Susan B.},
     title = {Constructing quantales and their modules from monoidal categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {163--176},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {37},
     number = {2},
     year = {1996},
     zbl = {0857.06011},
     mrnumber = {1394508},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1996__37_2_163_0/}
}
TY  - JOUR
AU  - Niefield, Susan B.
TI  - Constructing quantales and their modules from monoidal categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1996
DA  - 1996///
SP  - 163
EP  - 176
VL  - 37
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1996__37_2_163_0/
UR  - https://zbmath.org/?q=an%3A0857.06011
UR  - https://www.ams.org/mathscinet-getitem?mr=1394508
LA  - en
ID  - CTGDC_1996__37_2_163_0
ER  - 
%0 Journal Article
%A Niefield, Susan B.
%T Constructing quantales and their modules from monoidal categories
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1996
%P 163-176
%V 37
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1996__37_2_163_0
Niefield, Susan B. Constructing quantales and their modules from monoidal categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 2, pp. 163-176. http://www.numdam.org/item/CTGDC_1996__37_2_163_0/

[1] S. Abramsky and S. Vickers, Quantales, observational logic and process semantics, Math. Struct. in Comp. Science 3 (1993), 161-227. | MR | Zbl

[2] D.D. Anderson, Fake rings, fake modules, and duality, J. Algebra 47 (1977), 425-432. | MR | Zbl

[3] R.P. Dilworth, Non-commutative residuated lattices, Trans. Amer. Math. Soc. 46 (1939), 426-444. | JFM | MR

[4] S. Eilenberg and G.M. Kelly, Closed categories, Proc. La Jolla Conference on Categorical Algebra, Springer, 1966. | MR | Zbl

[5] P.J. Freyd and G.M. Kelly, Categories of continuous functors, I, J. Pure Appl. Alg 2 (1972) 170-191. | MR | Zbl

[6] J.-Y. Girard, Linear logic, Theor. Comp. Sci. 50 (1987), 1-102. | MR | Zbl

[7] J. Isbell, Subobjects, adequacy, completemess and categories of algebras, Rozprawy Mat. 36 (1964) 1-32. | MR | Zbl

[8] A. Joyal and M. Tierney, An Extension of the Galois Theory of Grothendieck, Amer. Math. Soc. Memoirs 309 (1984). | MR | Zbl

[9] G.M. Kelly, Basic Concepts of Enriched Category Theory, London Math. Soc. Lecture Note Series 64, Cambridge University Press, 1982. | MR | Zbl

[10] J. Lambek, The mathematics of sentence structure, Amer. Math. Monthly 65(3) (1958) 154-170. | MR | Zbl

[11] S. Mac Lane, Categories for the Working Mathematician, Graduate Texts in Mathematics 5, Springer-Verlag, 1971. | MR | Zbl

[12] C.J. Mulvey, &, Supp. Rend. Circ. Mat. Palermo 12 (1986) 99-104. | MR | Zbl

[13] S.B. Niefield and K. R. Rosenthal, De Morgan's law and the spectrum of a commutative ring, J. Algebra 93 (1985) 169-181. | MR | Zbl

[14] 12. S.B. Niefield and K.R. Rosenthal, A note on the algebraic de Morgan's law, Cahiers de Top. et Geom. Diff. Cat. 26 (1985) 115-120. | Numdam | MR | Zbl

[15] S.B. Niefield and K.R. Rosenthal, Ideals of closed categories, J. Pure Appl. Alg 51 (1988) 293-304. | MR | Zbl